Abstract and Applied Analysis

The Hyperorder of Solutions of Second-Order Linear Differential Equations

Guowei Zhang

Full-text: Open access


We prove that the hyperorder of every nontrivial solution of homogenous linear differential equations of type f + A 1 ( z ) e a z f + A 0 ( z ) e b z f = 0 and nonhomogeneous equation of type f + A 1 ( z ) e a z f + A 0 ( z ) e b z f = H ( z ) is one, where A 0 , A 1 , H ( z ) are entire functions of order less than one, improving the previous results of Chen, Wang, and Laine.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 626898, 7 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zhang, Guowei. The Hyperorder of Solutions of Second-Order Linear Differential Equations. Abstr. Appl. Anal. 2013 (2013), Article ID 626898, 7 pages. doi:10.1155/2013/626898. https://projecteuclid.org/euclid.aaa/1393512019

Export citation


  • W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
  • I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993.
  • L. Yang, Value Distribution Theory and New Research, Science Press, Beijing, China, 1982, (Chinese).
  • H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press/Kluwer, Beijing, China, 2003.
  • G. Jank and L. Volkmann, Einführung in die Theorie der ganzen und meromorphen Funktionen mit Anwendungen auf Differentialgleichungen, Birkhäuser, Basel, Switzerland, 1985.
  • Z.-X. Chen, “The growth of solutions of ${f}^{{''}}+{e}^{-z}{f}^{\prime }+Q(z)f=0$ where the order $(Q)=1$,” Science in China. Series A. Mathematics, vol. 45, no. 3, pp. 290–300, 2002.
  • J. Wang and I. Laine, “Growth of solutions of second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 39–51, 2008.
  • Z.-X. Chen and K. H. Shon, “On subnormal solutions of second order linear periodic differential equations,” Science in China. Series A, vol. 50, no. 6, pp. 786–800, 2007.
  • W. Bergweiler, P. J. Rippon, and G. M. Stallard, “Multiply connected wandering domains of entire čommentComment on ref. [1?]: Please update the information of this reference, if possible.functions,” to appear in Proceedings of the London Mathematical Society, http://arxiv.org/ abs/1109.1794.
  • T. Ransford, Potential Theory in the Complex Plane, vol. 28 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1995.